# SDR R61A2022052200359

- Difficulty date: May 9, 2022
- Submitted: May 22, 2022
- Operation: Air carrier
- Aircraft: N748YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000677
- Aircraft time: 11,589 hours, 7,660 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND PAX FLOOR STRUCTURE CORROSION FOUND ON LH IB SEAT TRACK CROWN TEETH BTWN FR19-20. AAR MX REPLACED SEAT TRACK PN 170-03264-001 IAW SRM 51-41-02, 51-43-03. AC REMAINS IN YQG FOR COMPLETION.
